# SDR SWIA202157363

- Difficulty date: March 7, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Cracked
- Location: Crgo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR, AFT TRACK UPPER STOP IS CRACKED/SPLIT   (C-CHECK RO 4/3/2021)    REMOVED AND REPLACED AFT CARGO DOOR, AFT TRACK UPPER STOP REF CRJ-700 AMM52-31-23-000-801-A01 AND 52-31-23-400-801-A01 TORQUE WRENCH USED TUC 8619 CAL DUE 31 OCT 2021
